# SDR DXTA200601766

- Difficulty date: November 29, 2006
- Submitted: December 7, 2006
- Operation: Air carrier
- Aircraft: N952QS
- Make and model: Cessna 750
- Aircraft serial: 7500200
- Aircraft time: 4,567 hours, 2,711 cycles
- Engine: Allsn AE3007C
- System (JASC): 2210 · Autopilot System
- Part: Actuator
- Part number: 99145584
- Part serial: 7
- Condition: Inoperative
- Location: Pitch Feel
- Part time: 4,567 hours, 2,711 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PITCH FEEL FAIL CAS MESSAGE CAME ON AT APPROX 8,000 FT AND 250 KTS, MESSAGE STAYED ON SEVERAL MINUTES THEN APPEARED INTERMITTENTLY. REPLACED FAILED LT ELEV PITCH FEEL ACTUATOR. INSTALLED AN OVERHAULED UNIT. RIG AND OPS CK GOOD IAW MM CH27-33-00.
